| Model Number |
02.12.0212FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for knee instability at about 4 years and 7 months post-primary.Liner was revised successfully with a thicker one (from 12mm to 17mm).
Additional Manufacturer Narrative
Batch review performed on 30 may 2023: lot 173798: 30 items manufactured and released on 15-sep-2017.Expiration date: 2022-08-23.No anomalies found related to the problem.To date, 22 items of the same lot have been sold without any similar reported event in the period of review.